Advair HFA Acute Asthma Attacks, Asthma Specialist, Sebacious Cysts, Endometrial Cysts, Steriod
I have suffered with aAsthma all my life. My brothers we all were premature and have bronchial issues. I have had allergies and shot along with acute asthma attacks that sent me to the hospital. One of my siblings almost died from his bronchial spasms. ... more »
I have suffered with aAsthma all my life. My brothers we all were premature and have bronchial issues. I have had allergies and shot along with acute asthma attacks that sent me to the hospital. One of my siblings almost died from his bronchial spasms. My mother was a smoker and she continued smoking while she was pregnant. We are living proof that smoking is devastating to your unborn child. Well, moving on foward I have taken Advair for about approxiamately three years. I was reluctant at first but my constant bronchial infections and asthma led my doctor to send me to an asthma specialist. I had taken steroid injections and steriod pills in the past when needed. Now this time it was different I had to follow the "program" according to my physcian.Now every day I would inhale into the purple disk my dosage was 500mg. and so started the drug induced trip of a lifetime ! The side effects for me were small at first but gradually they grew and even gained momentum! There was the hoarseness, weight gain, nervouseness, heart palpitations, depression, extreme bruising, asthma attacks, growths, complex endometrial cysts on my ovaries ( I attribute to the steriods my periods became irregular and light when I was taking the disk) . I also, developed sebacious cysts on my back and face. Three yars and it took a trip to Vegas over the summer to make me realize the connection!! I was leaving through photographs from the trip. I did not recognize my self. My face was round, my legs swollen and bruised. I am a health nut and even with the astma continued a regular routine to this day of runniong and weight training. I was irritable all the time, I had boughts of insomnia and woke up sometimes in a cold sweats. The steriod inhanced the hormonal changes. I am in my forties and expected some degree of flucuations but not to this degree. NONE of the woman in my family had ever experinced this before. I truley beleive the steriods interuppted my monthly cycle which effected the hormonal balance to a far higher degree than what should of happened to me. I stopped taking Advair approxiamtely 3 1/2 months ago. Since then my periods are back to normal ( I have not missed one yet ). Since, I stopped in August by October no more bruising, normal menstural flow, my face has go down, no more nervouseness..ect. I am currently taking Spivera with very few side affects..sometimes I develop a rash on face... big deal ( I will be closely watching side effects from now on) It still beats the harmful side effects of Advair. I will never take the purple disk again !!!